# SDR AALA202403139513

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 65,465 hours, 38,368 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AT APPROXIMATELY 4000 FEET IN IDLE TRUST WITH HP BLEED VALVES OPEN, A SWEATY SOCKS SMELL CAME OUT OF THE AIR VENTS OVERHEAD AND ON THE INSTRUMENT PANEL OF THE FLIGHT DECK. TWO FLIGHT ATTENDANTS AT THE REAR OF THE AIRCRAFT ALSO SMELLED IT. SMELL DISSIPATED AND WAS GONE BY THE TIME WE PARKED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED (OPEN)**
